Ein Momentenproblem für Familien von Zufallsvariablen

H.G. Kellerer

Metrika (1968)

  • Volume: 13, page 3-9
  • ISSN: 0026-1335; 1435-926X/e

How to cite


Kellerer, H.G.. "Ein Momentenproblem für Familien von Zufallsvariablen." Metrika 13 (1968): 3-9. <http://eudml.org/doc/175361>.

author = {Kellerer, H.G.},
journal = {Metrika},
keywords = {probability theory},
pages = {3-9},
title = {Ein Momentenproblem für Familien von Zufallsvariablen},
url = {http://eudml.org/doc/175361},
volume = {13},
year = {1968},

AU - Kellerer, H.G.
TI - Ein Momentenproblem für Familien von Zufallsvariablen
JO - Metrika
PY - 1968
VL - 13
SP - 3
EP - 9
KW - probability theory
UR - http://eudml.org/doc/175361
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.